# SDR SCNA20201007056

- Difficulty date: August 31, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Galley Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR PANEL P/N 147A5810-23 HAS SEVERAL INSERTS DAMAGED.  FABRICATED REPLACEMENT AFT WET AREA FLOOR PANEL P/N 147A5810-23, PER B737 SRM 53-00-50-2R-0 PARA 4A(1) TABLE 204 AND PARA 5A AND PER BOEING DRAWING 147A5810 REV A. BMS 4-17 TY6 LOT 5085150-1; SL5182A3 INSERTS; BMS 5-107 LOT AK9GP5303K.  IDENIFIED PANEL, IAW B737 SRM 53-00-50-01-1 FIG 6 TABLE 6.  FLOOR PANEL NOT ECONOMICALLY FEASIBLE TO REPAIR.
